Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 8:05 AM CDT for Barbour County, Bullock County, Russell County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 8:05 AM CDT (13:05 UTC)
- Expired
- Apr 14, 2019, 8:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Barbour County, AL, Bullock County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 70 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 1:04 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
418
WFUS54 KBMX 141305
TORBMX
ALC005-011-113-141330-
/O.NEW.KBMX.TO.W.0057.190414T1305Z-190414T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
805 AM CDT SUN APR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
East central Bullock County in southeastern Alabama...
Northeastern Barbour County in southeastern Alabama...
Southwestern Russell County in southeastern Alabama...
* Until 830 AM CDT.
* At 804 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Barbour County Public Lake Dam, or near Midway,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hurtsboro, Midway, Hawkinsville, Spring Hill, Comer, Barbour County
Public Lake Dam, Rutherford, Hatchechubbe and Batesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3213 8506 3210 8505 3194 8543 3206 8557
3234 8535 3215 8504
TIME...MOT...LOC 1304Z 228DEG 32KT 3200 8544
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
051 follow-up statement
738
WWUS54 KBMX 141321
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
821 AM CDT SUN APR 14 2019
ALC011-141331-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-190414T1330Z/
Bullock AL-
821 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR EAST CENTRAL BULLOCK COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Alabama.
LAT...LON 3213 8506 3211 8505 3209 8508 3201 8527
3209 8543 3214 8543 3214 8541 3215 8543
3223 8543 3234 8535 3215 8504
TIME...MOT...LOC 1321Z 222DEG 43KT 3223 8537
$$
ALC005-113-141330-
/O.CON.KBMX.TO.W.0057.000000T0000Z-190414T1330Z/
Barbour AL-Russell AL-
821 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NORTHEASTERN BARBOUR AND SOUTHWESTERN RUSSELL COUNTIES...
At 821 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurtsboro, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hurtsboro, Hawkinsville, Spring Hill, Rutherford and Hatchechubbe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3213 8506 3211 8505 3209 8508 3201 8527
3209 8543 3214 8543 3214 8541 3215 8543
3223 8543 3234 8535 3215 8504
TIME...MOT...LOC 1321Z 222DEG 43KT 3223 8537
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:53 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 14, 6:53 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 653 AM CDT Sun Apr 14 2019 .UPDATE... For 12Z Aviation. && .SHORT TERM... Today and Tonight. * Enhanced Risk for severe weather including tornadoes and damaging winds up to 60 mph continues this morning. * Wind Advisory until 9 PM CDT. Severe risk will continue eastward across Central Alabama this morning. Overnight a line of severe thunderstorms tracked across the forecast area with tornadic characteristics. This convective line was crossing the I-65 corridor at ~4 AM CDT. With a tornadic parameter space still in place across Central Alabama, counties across the east and southeast have been added to Tornado Watch #57 as the threat is not expected to diminish completely until the MCS clears to the southeast later this morning. An axis of 500-1,000 J/kg SBCAPE has overlapped an area of high wind shear as a result of strong low-level & mid-level jets. 0-1 km SRH values have ranged as high as 500-600 m2/s2 across the north, down to ~300 m2/s2 across the south. Given ongoing deep-layer forcing and ample low-level moisture actively replenished by the 925-850 mb jet, the MCS will continue severe/tornadic characteristics for the next several hours. A transition to line-embedded supercells with rapid spin-up tornadoes has occurred this morning. This is a dangerous ongoing situation across Central Alabama with many confirmed tornadoes already. With the deepening low, ~998 mb in western TN as of 4 AM, pressure gradient winds have also been a problem overnight with a few reports of downed trees across the area. Many surface observation sites have gusted to 30-40 mph overnight which have also caused aviation weather issues. A Wind Advisory will remain in place 9 PM tonight or until wind gusts decline to the east as the dynamic system moves out of the area and the PGF weakens. Post-frontal weather conditions across Central Alabama should contain noticable changes in wind direction and temperatures, especially once the primary tough axis moves over the area. A line of showers & storms may fire back up along the remnant frontal boundary across our far east/southeast, though not expecting any severe currently. Trends for this will be watched, however. Highs this afternoon will range in the uppers 60s northwest, to the upper 70s in the southeast. Once skies clear and subsidence takes over in the NVA/CAA regime, temperatures should cool to the 40s overnight. May squeak out a few upper 30s in the far northwest as well. PoP trends will continue to be adjusted in the coming hours which will primarily be based off RADAR trends & hi-res guidance. 40/Sizemore .LONG TERM... Monday through Wednesday. Stable high pressure conditions are expected to dominate the Southeast CONUS into mid-week as broad deep-layer ridging begins to develop across the center of the country in response to high pressure sliding east towards the Carolinas & East Coast. Noticable return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Monday should remain in the 40s with the center of the surface ridge passing across the area. Highs expected to rebound into the 60s/70s that afternoon. Tuesday lows should warm into the 50s, with further airmass modification/southerly flow bringing 60s into the picture Wednesday night. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 10-20% as most of the showers and thunderstorms will stay to our west. Upstream, our next progged mid/upper-level disturbance is forecast to eject from the Central/Southern Rockies into the Great Plains. Thursday through Saturday. Have continued to monitor trends with the consistent synoptic signal of severe weather heading into Thursday. Good forecast confidence remains with the deep-layer trough amplifying & thereafter occluding on Thursday across the Great Plains with guidance suggesting a ~545 decameter mid-level low near northeast Kansas Thursday morning. As a result, ongoing downstream ridging & southwest flow aloft develops over the Gulf Coast States. Warm, moist advection across the Lower MRV and Southeast suggests an unstable boundary layer with ~2,000+ MLCAPE during the afternoon, along with 40-50+ kts 0-6 km bulk shear. Latest guidance suggests lee cyclogenesis across the Plains with a deepening surface low heading northeastward into IL by Friday morning. To the south, a trailing frontal boundary and 90-100kt H5 jet max should move into the Lower MRV by Thursday afternoon. Considering indications of favorable warm sector instability, associated shear profiles & broad hodograph curvature, all modes of severe weather remain on the table. Will continue to advertise the low-medium confidence for severe weather in the HWO. As always, trends will be actively monitored with necessary forecast updates passed along. Weather conditions Friday/Saturday would generally show improvement as expected NVA/CAA spreads across the region behind the exiting system. 40/Sizemore && .AVIATION... 12Z TAF Discussion. The worst of the convective weather has now cleared TCL/BHM/EET. Current line of thunderstorms racing east and impacting ANB/ASN, with more to the south now impacting MGM/TOI. Have placed aggressive TAFs for early period with convective wind gusts and IFR visibility, as well as non-convective wind gusts later this morning into the evening as pressure gradient remains strong. Would expect area-wide turbulence issues as well per PIREPS and mid/upper-level jet streak moving through the region. Expecting upstream region of MVFR ceilings in MS to move into the area as winds veer with time. Thus, despite general improvement with convective weather, flight conditions will continue to be a challenge today with gusts to 30 kts throughout most of the period and ceilings remaining somewhat low. Will monitor observational trends and satellite imagery for possible adjustments to TAFs before 18Z package is issued. 40/Sizemore && .FIRE WEATHER... A line of strong to severe storms continues to move across Central Alabama this morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late this morning, but moisture on the back side of the system may trigger additional showers this across the east and southeast this afternoon. Expect gusty winds to continue throughout this morning and into the evening as pressure gradients remain high. Wind Advisory set to currently expire at 9 PM. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 76 40 67 43 78 / 80 30 0 0 0 Anniston 77 42 68 45 79 / 90 30 0 0 0 Birmingham 75 43 71 48 79 / 60 10 0 0 0 Tuscaloosa 73 41 72 48 79 / 30 10 0 0 0 Calera 74 42 69 47 78 / 60 10 0 0 0 Auburn 78 44 68 47 77 / 100 30 0 0 0 Montgomery 79 45 71 48 80 / 90 10 0 0 0 Troy 79 45 71 47 79 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 14, 5:01 AM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 501 AM CDT Sun Apr 14 2019 ALZ011>015-017>050-151315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 501 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms will continue into the eastern half of Central Alabama through noon today. Tornadoes and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through 9 PM tonight. Minor flooding will be possible along the Tombigbee River basin starting today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. Minor flooding will be possible along the Tombigbee River basin through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed Noon today. Activation may be needed again on Thursday.
In the hours before
Special weather statement, Apr 14, 7:26 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
726 AM CDT SUN APR 14 2019
ALZ045-047-141315-
Lee AL-Macon AL-
726 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEE AND MACON COUNTIES
UNTIL 815 AM CDT...
At 726 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Tuskegee, or over Tuskegee, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Franklin, Waverly, Liverpool,
Lake Tuskegee, Auburn University, Hardaway, Tuskegee National Forest,
Davisville, Loachapoka, Warriorstand, Robert G. Pitts Airport, I 85
Rest Area, Uphapee Creek, Fort Davis, Chewacla State Park and Roxana.
LAT...LON 3223 8559 3223 8585 3235 8588 3258 8574
3260 8570 3265 8570 3271 8566 3271 8561
3273 8561 3274 8557 3273 8529 3274 8528
3273 8526
TIME...MOT...LOC 1226Z 215DEG 48KT 3243 8568
89^GSatterwhiteLocal storm report, Apr 14, 7:37 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 2 NNE GLENCOE 33.98N 85.92W
04/14/2019 ETOWAH AL EMERGENCY MNGR
SIGNIFICANT DAMAGE TO TWO HOMES ON
RABBITTOWN RD. TIME ESTIMATED FROM RADAR.
&&
HALocal storm report, Apr 14, 7:41 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TORNADO 1 WSW TROY 31.80N 85.99W
04/14/2019 PIKE AL BROADCAST MEDIA
DAMAGE ALONG HIGHWAY 31, IN TROY. OVERTURNED
VEHICLE AND POWER POLES DOWNED. ASSOCIATED
WITH A TDS FROM KMXX.
&&
HALocal storm report, Apr 14, 7:59 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM TORNADO 2 WSW TROY 31.80N 85.99W
04/14/2019 PIKE AL EMERGENCY MNGR
MOBILE HOMES DAMAGED ALONG HUNTERS MOUNTAIN
PKWAY. ASSOCIATED WITH TDS FROM KMXX.
&&
HASpecial weather statement, Apr 14, 7:59 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
759 AM CDT SUN APR 14 2019
ALZ038-047-141345-
Lee AL-Chambers AL-
759 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE AND SOUTHEASTERN
CHAMBERS COUNTIES UNTIL 845 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm over
Opelika, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Auburn, Opelika, Valley, Lanett, Lakeview, Cusseta, Chambers County
Lake, Beulah, Beans Mill, Huguley, Fairfax, River View, Amity Park,
Beauregard, Oak Bowery, Southern Harbor, Robert G. Pitts Airport,
Lanett Municipal Airport, I 85 Welcome Center At Lanett and Mount
Jefferson.
LAT...LON 3250 8543 3267 8552 3300 8522 3298 8521
3286 8519 3285 8515 3283 8517 3281 8517
3278 8512 3276 8514 3274 8511 3271 8512
3269 8511 3266 8509 3265 8511 3263 8509
3263 8510
TIME...MOT...LOC 1259Z 221DEG 34KT 3263 8540
89^GSatterwhiteSpecial weather statement, Apr 14, 8:02 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
802 AM CDT SUN APR 14 2019
ALZ028-029-141330-
Clay AL-Randolph AL-
802 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH AND
NORTHEASTERN CLAY COUNTIES UNTIL 830 AM CDT...
At 802 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lineville, moving northeast at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lineville, Ashland, Fosters Cross Roads, Delta and Barfield.
LAT...LON 3349 8547 3322 8580 3330 8593 3347 8585
3347 8578 3350 8576
TIME...MOT...LOC 1302Z 216DEG 52KT 3331 8579
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:38 PM CDT | Tornado Warning | BMX | Pickens, Sumter | 28 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:16 AM CDT | Tornado Warning | BMX | Hale, Perry | 59 min |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:14 AM CDT | Tornado Warning | BMX | Shelby | 20 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 6:43 AM CDT | Tornado Warning | BMX | Pike | 47 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:27 AM CDT | Tornado Warning | BMX | Barbour, Russell | 48 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.